Jump to content

Photo

Starting Spironolactone Today..nervous And Questions!

spironolactone hormonal acne cheeks jaw chin

3 replies to this topic

#1 Kim123

Kim123

    New Member

  • Members
  • Posts & Likes
    Posts: 9
    Likes: 0
About Me
  • Joined: 15-July 13

Posted 29 October 2013 - 09:39 PM

Hey everyone. I went to the derm. today and got a 25mg of Spironolactone and a prescription face wash.

I am a little nervous to take the spironolactone,  I didn't know it was a blood pressure med.

I was told this wouldn't mess with me but I am kind of wigged out.

 

Also, when I take this is there anything I should expect?

 

If I stop taking it is it just going to come back if it works?

 

I have so many questions! Please, if you have been on this please let me know how it is for you / anything you may know!

 

Thanks!

 

Kim



#2 Green Gables

Green Gables

    RETIRED

  • Veteran Members
  • Posts & Likes
    Posts: 3,004
    Likes: 418
About Me
  • Gender:Not Telling
  • Joined: 06-June 11

Posted 30 October 2013 - 12:15 AM

25mg is a tiny dose.

 

I had to go up to 100mg to clear my skin.

 

I highly doubt you will experience any side effects on 25mg.



#3 Calumma

Calumma

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 144
    Likes: 35
About Me
  • Gender:Female
  • Location:Germany
  • Interests:33, Mom of 2 boys
  • Joined: 08-September 13

Posted 30 October 2013 - 02:20 AM

25 is really low. I am on 100 mg right from the start and did experince some headache and dizziness the first week. Now I feel nothing at all. It is not even noticeably diuretic to me. I am not thirsty, constantly peeing,  shedding or dizzy ,  I just feel normal.



#4 TheSavyBanana

TheSavyBanana

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 223
    Gallery Images: 3
    Blog Entries: 6
    Likes: 75
About Me
  • Gender:Female
  • Location:Northern California
  • Interests:Singing, hiking, art, music, piano, feminism, blogging, veganism, loving my pets, learning to love myself and be happy :)
  • Joined: 06-February 12

Achievements

     

Posted 30 October 2013 - 10:09 PM

I took 100 mgs and was fine. It wasn't until I got up to 150 that it started messing with my blood pressure.

Edited by TheSavyBanana, 08 May 2014 - 10:52 PM.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users